# SDR DALA2021042702428

- Difficulty date: April 24, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 23,808 hours, 9,066 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3817 -ATB/PRESS- RETURNED DUE TO CABIN ALT WARNING LIGHT AND HORN ACTIVATED AFTER TAKEOFF. CORRECTIVE ACTION: PERFORMED LT-RT DCPC BITE CHECK PER B737 AMM. LAST FLIGHT SHOWED LO-INFLO. TEST SHOWED NO FAULTS. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
